# SDR AALA202504228771

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 77,658 hours, 30,210 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OUTBOARD THRUST REVERSER ATTACHMENT POINT, PYLON MOUNTED AFT HINGE FITTING BEARING HAS EXCESSIVE PLAY. REPLACED HINGE FITTING PER AMM 54-57-17.
